# SDR SWAA071929

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,246 hours, 54,168 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: WN0382
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 18,000 FT FLIGHT DECK R2 WINDOW SHATTERED WITH ELECTRICAL ARCHING, NO PRESSURIZATION PROBLEMS NOTED.  REMOVED AND REPLACED R2 WINDOW, WINDOW HEAT WIRING HARNESS AND HEAT CONTROLLER PER MM.
